Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Dual spaces and translation invariant means on group von Neumann algebras

Tom 223 / 2014

Michael Yin-Hei Cheng Studia Mathematica 223 (2014), 97-121 MSC: Primary 43A07, 43A22, 46J10; Secondary 43A40, 46J30. DOI: 10.4064/sm223-2-1

Streszczenie

Let $G$ be a locally compact group. Its dual space, $G^*$, is the set of all extreme points of the set of normalized continuous positive definite functions of $G$. In the early 1970s, Granirer and Rudin proved independently that if $G$ is amenable as discrete, then $G$ is discrete if and only if all the translation invariant means on $L^\infty (G)$ are topologically invariant. In this paper, we define and study $G^*$-translation operators on ${\rm VN}(G)$ via $G^*$ and investigate the problem of the existence of $G^*$-translation invariant means on ${\rm VN}(G)$ which are not topologically invariant. The general properties of $G^*$ are also investigated.

Autorzy

  • Michael Yin-Hei ChengDepartment of Pure Mathematics
    University of Waterloo
    Waterloo, ON N2L 3G1, Canada
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek